Recurrence of Lamotrigine-Associated Rash With Rechallenge
J Clin Psychiatry 1998;59(2):87-87 [letter]
© Copyright 2014 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Sir: Lamotrigine is a relatively new antiepileptic drug with possible efficacy in treatment-resistant bipolar disorder. Skin rashes of various kinds occurred in 10% of patients in controlled trials of lamotrigine and led to discontinuation of treatment in 2% of patients taking lamotrigine. Rash is more likely with higher starting doses, faster dose titrations, and concurrent treatment with valproic acid (possibly because valproic acid doubles lamotrigine blood levels).